• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

The median Genocchi numbers, q-analogues and continued Fractions

European Journal of Combinatorics. 2012. Vol. 33. No. 1. P. 1913-1918.

It has been shown recently that the normalized median Genocchi numbers are equal to the Euler characteristics of the degenerate flag varieties. The q-analogues of the Genocchi numbers can be naturally defined as the Poincare polynomials of the degenerate flag varieties. We prove that the generating function of the Poincare polynomials can be written as a simple continued fraction. As an application we prove that the Poincare polynomials coincide with the q-version of the normalized median Genocchi numbers introduced by Han and Zeng.